MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC

KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC
Model Number 11278VS
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the working channel is leaking and there is no image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: a visual and functional test was carried out on the endoscope.Handgrip, housing, are in good condition.Small scratches and wearing marks.The shaft is crushed, the working channel is leaking, causing moisture to enter the housing.The interface board and the sensor are damaged by moisture residue.The angel cover was cut open during the evaluation.The error described by the customer " working chanel leaky and no image" could be confirmed.This was caused by moisture ingress, which damaged the sensor and the interface board.Moisture has penetrated the endoscope through the damaged working channel.For this reason, a user misuse error is to be assumed which led to the missing image.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Common Device Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton, ma 01507
GM   01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22124734
Report Number1221826-2025-00901
Device Sequence Number8678553
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public04048551344408
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K141250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Device Lot Number57766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown